| Catalog Number |
382534 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that the catheter tip was frayed.On (b)(6) 2026, labor and delivery staff expressed concerns about multiple missed sticks using 20 gauge angios.After closer inspection of angios the tip of the cath is rough (not smooth) and frayed.Additional information apr 2, 2026: any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.Multiple nurses reported having trouble starting ivs.C/o blowing veins and requiring vascular access team to start.After inspection of a few angio caths, these 2 lots were found to be rough on the end instead of the usual smooth appearance.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
The reported issue of a rough edge at the tip of the catheter was determined to be within our manufacturing specifications.Two 20g insyte autoguard iv catheters were returned for investigation with unit packaging from lot #5339219 and 5316966.Flash from the catheter tipping process extended from the catheter tip and the length was found to be acceptable per the specification.A review of the inspection records and quality and manufacturing controls for the implicated lots indicated no issues with the manufacturing process.The complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.